MathSciNet Relay Station
MathSciNet bibliographic data
MR2291846 (2008f:65047) 65D30 (11K38)
Sinescu, Vasile; Joe, Stephen Good lattice rules based on the general weighted star discrepancy. Math. Comp. 76 (2007), no. 258, 989–1004 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement